# SDR AALA201509309004

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 62,861 hours, 23,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 418 R1 DOOR EMER LAMP LENS IS BROKEN.  R & R R1 DOOR EMER LAMP LENS IAW AMM 33-51-17 PAGE BLOCK 0401-00.  SYS CHECKED GOOD.
